# SDR ASAA2017110622456

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,311 hours, 11,069 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 355A53406
- Part serial: D02296
- Condition: Failed
- Location: Apu Fire
- Part time: 38,780 hours, 3,690 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU GENERATOR WOULD NOT CONNECT TO THE BUSS WITH BLUE LIGHT ILLUMINATED. APU BLEED VALVE OPERATES NORMALLY. ACFT GROUNDED.  REPLACED THE  APU REMOTE FIRE CONTROL PANEL IAW AMM 26-22-03. OPS NORMAL IAW AMM 49-11-00, NUMEROUS TIMES. GROUND VERIFICATION CHECKED GOOD.
